# SDR DALA2021061703302

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 84,086 hours, 18,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 CREW REST LADDER AND COMMON AREA EMERGENCY EXIT SIGNS INOPERATIVE. CORRECTIVE ACTION: FOUND ALL 24 BULBS BURNT OUT BETWEEN BOTH SIGNS RE-LAMPED 28 BULBS. SYSTEM OPERATION IS NORMAL. (LP 7312104)
